MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS PLUS; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK XS PLUS; PROTHROMBIN TIME MONITOR
Catalog Number 05021537001
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The meter was requested for return.The meter has not been received at this time.Investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they had a display issue with a coaguchek xs plus meter serial number (b)(4).The meter display has faded segements.Meter displays the roche logo when powered on but the rest of the display has black and white squiggles on it.No misinterpretation of results was reported.
 
Additional Manufacturer Narrative
The meter was received for investigation.Several screens were checked and the complete display works properly.The device was disassembled for inspection and no contamination or other abnormalities were visible.The reported issue could not be reproduced.The meter is functioning as intended.Medwatch fields d9 and h3 have been updated.

Brand Name
COAGUCHEK XS PLUS
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15294568
Report Number1823260-2022-02567
Device Sequence Number2710999
Product Code GJS
UDI-Device Identifier00365702164109
UDI-Public00365702164109
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05021537001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2022
Supplement Date Received by Manufacturer09/16/2022
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown